# SDR FDEA201703020769

- Difficulty date: March 2, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 715
- Aircraft time: 43,376 hours, 22,412 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8061888
- Part serial: WYG74421
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 43,172 hours, 3,388 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, DESCENT, AND LANDING, THE NR 2 ENGINE LAGGED  TARGET POINTER BY 20% N1. BOTH WITH AUTO THROTTLES  ON AND OFF.  THE NR 2 ENGINE N1 STUCK AT 92.4 % IN CRUISE.  FOLLOWED QRH.   REMOVED AND REPLACED THE NR 2 ENGINE MEC IAW AMM 73-21-01-04.  ACCOMPLISHED VSV AND VBV STATIC RIGGING IAW AMM 73-21-01-05.  PERFORMED WET MOTOR RUN, NO LEAKES FOUND.  ACCOMPLISHED ENGINE RUN. ENGINE OPS CHECKED GOOD.
